Proceedings of the Japan Academy

A note on countably paracompact spaces

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 30, Number 5 (1954), 350-351.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526077

Digital Object Identifier
doi:10.3792/pja/1195526077

Mathematical Reviews number (MathSciNet)
MR0064386

Zentralblatt MATH identifier
0057.14804

Citation

Iséki, Kiyoshi. A note on countably paracompact spaces. Proc. Japan Acad. 30 (1954), no. 5, 350--351. doi:10.3792/pja/1195526077. https://projecteuclid.org/euclid.pja/1195526077


Export citation

References

  • [1] K. Iseki: A note on normal spaces, to be appeared in Math. Japonicae.
  • [2] C. H. Dowker: On countably paracompact spaces, Canadian Jour. Math., 3, 219-224 (1951).
  • [3] Hanner: Some theorems on absolute neighborhood retracts, Ark. Mat., 1, 389-408 (1951).